Alert archive / Oklahoma / Flash Flood Watches in 2011
Flash Flood Watch 2, NWS Norman, OK
NWS Norman, OK issued this flash flood watch at Oct 8, 2011, 2:55 PM CDT for 8 counties in Texas; 9 counties in Oklahoma. It took effect at Oct 8, 2011, 4:00 PM CDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Oct 8, 2011, 2:55 PM CDT (19:55 UTC)
- In effect from
- Oct 8, 2011, 4:00 PM CDT
- Expired
- Oct 9, 2011, 2:34 PM CDT
- In force
- 23 hr
- Issued by
- NWS Norman, OK
- Flood severity
- None
Counties Comanche County, OK, Cotton County, OK, Greer County, OK, Harmon County, OK, Jackson County, OK, Jefferson County, OK, Kiowa County, OK, Stephens County, OK, Tillman County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 14 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 7.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 214 J/kg
- Mixed-layer CIN
- -202 J/kg
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 238 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
791 WGUS64 KOUN 081955 FFAOUN URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NORMAN OK 255 PM CDT SAT OCT 8 2011 ...FLASH FLOOD WATCH IN EFFECT FOR WESTERN NORTH TEXAS AND PARTS OF WESTERN OKLAHOMA TONIGHT THROUGH SUNDAY... OKZ033>038-044-TXZ083>090-090400- /O.NEW.KOUN.FF.A.0002.111008T2100Z-111010T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD- WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...HOLLIS...MANGUM...HOBART...ALTUS... FREDERICK...LAWTON...WALTERS...QUANAH...CHILLICOTHE...CROWELL... VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR... ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA 255 PM CDT SAT OCT 8 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST OKLAHOMA AND NORTHERN TEXAS...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST OKLAHOMA...COMANCHE...COTTON...GREER...HARMON...JACKSON... KIOWA AND TILLMAN. IN NORTHERN TEXAS...ARCHER...BAYLOR... CLAY...FOARD...HARDEMAN...KNOX...WICHITA AND WILBARGER. * THROUGH SUNDAY EVENING * HEAVY RAIN IS EXPECTED TO DEVELOP FROM WESTERN NORTH TEXAS INTO SOUTHWEST OKLAHOMA TONIGHT INTO SUNDAY AS A SLOW MOVING STORM SYSTEM MOVES FROM THE SOUTHERN ROCKIES INTO THE PLAINS. * RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH LOCALLY HIGHER AMOUNTS ARE EXPECTED TONIGHT THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR WEATHER FORECASTS AND INFORMATION. MAKE PLANS TO GET TO HIGHER GROUND IF FLOODING HAPPENS. && $$
5 follow-up statements
155 WGUS64 KOUN 090202 FFAOUN FLOOD WATCH NATIONAL WEATHER SERVICE NORMAN OK 902 PM CDT SAT OCT 8 2011 ...FLASH FLOOD WATCH IN EFFECT FOR WESTERN NORTH TEXAS AND PARTS OF WESTERN OKLAHOMA TONIGHT THROUGH SUNDAY... OKZ033>038-044-TXZ083>090-091015- /O.CON.KOUN.FF.A.0002.000000T0000Z-111010T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD- WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...HOLLIS...MANGUM...HOBART...ALTUS... FREDERICK...LAWTON...WALTERS...QUANAH...CHILLICOTHE...CROWELL... VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR... ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA 902 PM CDT SAT OCT 8 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHWEST OKLAHOMA AND NORTHERN TEXAS...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST OKLAHOMA...COMANCHE... COTTON...GREER...HARMON...JACKSON...KIOWA AND TILLMAN. IN NORTHERN TEXAS...ARCHER...BAYLOR...CLAY...FOARD...HARDEMAN... KNOX...WICHITA AND WILBARGER. * THROUGH SUNDAY EVENING * HEAVY RAIN IS EXPECTED TO DEVELOP FROM WESTERN NORTH TEXAS INTO SOUTHWEST OKLAHOMA TONIGHT INTO SUNDAY AS A SLOW MOVING STORM SYSTEM MOVES FROM THE SOUTHERN ROCKIES INTO THE PLAINS. * RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH LOCALLY HIGHER AMOUNTS ARE EXPECTED TONIGHT THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR WEATHER FORECASTS AND INFORMATION. MAKE PLANS TO GET TO HIGHER GROUND IF FLOODING HAPPENS. && $$
328 WGUS64 KOUN 090904 FFAOUN URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NORMAN OK 404 AM CDT SUN OCT 9 2011 ...FLASH FLOOD WATCH IN EFFECT FOR WESTERN NORTH TEXAS AND PARTS OF WESTERN OKLAHOMA TONIGHT THROUGH SUNDAY... OKZ033-034-TXZ083-084-087-091015- /O.CAN.KOUN.FF.A.0002.000000T0000Z-111010T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HARMON-GREER-HARDEMAN-FOARD-KNOX- INCLUDING THE CITIES OF...HOLLIS...MANGUM...QUANAH... CHILLICOTHE...CROWELL...MUNDAY...KNOX CITY 404 AM CDT SUN OCT 9 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST OKLAHOMA AND NORTHERN TEXAS HAS BEEN CANCELLED. THE FLASH FLOOD WATCH IS CANCELLED FOR HARMON AND GREER COUNTIES IN OKLAHOMA AND HARDEMAN... FOARD AND KNOX COUNTIES IN TEXAS. RAIN IS STILL EXPECTED IN THESE AREAS TODAY... BUT THE AREA OF HEAVIEST RAINFALL IS EXPECTED TO REMAIN FARTHER EAST. $$ OKZ039-045-091715- /O.EXA.KOUN.FF.A.0002.000000T0000Z-111010T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEPHENS-JEFFERSON- INCLUDING THE CITIES OF...DUNCAN...WAURIKA 404 AM CDT SUN OCT 9 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF SOUTHERN OKLAHOMA... INCLUDING THE FOLLOWING AREAS...JEFFERSON AND STEPHENS. * THROUGH THIS EVENING * SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY AND AFFECT AREAS THAT HAVE RECEIVED TWO AND HALF TO FOUR INCHES OF RAIN SINCE SATURDAY MORNING. * RAINFALL AMOUNTS OF 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS ARE EXPECTED AGAIN TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR WEATHER FORECASTS AND INFORMATION. MAKE PLANS TO GET TO HIGHER GROUND IF FLOODING HAPPENS. && $$ OKZ035>038-044-TXZ085-086-088>090-091715- /O.CON.KOUN.FF.A.0002.000000T0000Z-111010T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KIOWA-JACKSON-TILLMAN-COMANCHE-COTTON-WILBARGER-WICHITA-BAYLOR- ARCHER-CLAY- INCLUDING THE CITIES OF...HOBART...ALTUS...FREDERICK...LAWTON... WALTERS...VERNON...WICHITA FALLS...SEYMOUR...ARCHER CITY... HOLLIDAY...LAKESIDE CITY...HENRIETTA 404 AM CDT SUN OCT 9 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHWEST OKLAHOMA AND NORTHERN TEXAS...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST OKLAHOMA...COMANCHE... COTTON...JACKSON...KIOWA AND TILLMAN. IN NORTHERN TEXAS... ARCHER...BAYLOR...CLAY...WICHITA AND WILBARGER. * THROUGH THIS EVENING * WIDESPREAD SHOWERS WILL PERSIST TODAY ACROSS THE WATCH AREA WHERE MANY AREAS RECEIVED 2 TO 3 INCHES SINCE SATURDAY MORNING. * RAINFALL AMOUNTS OF 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS ARE EXPECTED AGAIN TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR WEATHER FORECASTS AND INFORMATION. MAKE PLANS TO GET TO HIGHER GROUND IF FLOODING HAPPENS. && $$
701 WGUS64 KOUN 091540 FFAOUN FLOOD WATCH NATIONAL WEATHER SERVICE NORMAN OK 1040 AM CDT SUN OCT 9 2011 ...FLASH FLOOD WATCH IN EFFECT FOR WESTERN NORTH TEXAS AND PARTS OF WESTERN OKLAHOMA TODAY... OKZ035>039-044-045-TXZ085-086-088>090-100000- /O.CON.KOUN.FF.A.0002.000000T0000Z-111010T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KIOWA-JACKSON-TILLMAN-COMANCHE-STEPHENS-COTTON-JEFFERSON- WILBARGER-WICHITA-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...HOBART...ALTUS...FREDERICK...LAWTON... DUNCAN...WALTERS...WAURIKA...VERNON...WICHITA FALLS...SEYMOUR... ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA 1040 AM CDT SUN OCT 9 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF OKLAHOMA AND NORTHERN TEXAS...INCLUDING THE FOLLOWING AREAS...IN OKLAHOMA...COMANCHE...COTTON...JACKSON... JEFFERSON...KIOWA...STEPHENS AND TILLMAN. IN NORTHERN TEXAS... ARCHER...BAYLOR...CLAY...WICHITA AND WILBARGER. * UNTIL 7 PM CDT THIS EVENING * WIDESPREAD SHOWERS WILL PERSIST TODAY ACROSS THE WATCH AREA WHERE MANY AREAS RECEIVED 2 TO 3 INCHES SINCE SATURDAY MORNING. * RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE AGAIN TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR WEATHER FORECASTS AND INFORMATION. MAKE PLANS TO GET TO HIGHER GROUND IF FLOODING HAPPENS. && $$
724 WGUS64 KOUN 091837 FFAOUN FLOOD WATCH NATIONAL WEATHER SERVICE NORMAN OK 137 PM CDT SUN OCT 9 2011 ...FLASH FLOOD WATCH IN EFFECT FOR WESTERN NORTH TEXAS AND PARTS OF WESTERN OKLAHOMA TODAY... OKZ035>038-044-TXZ085-086-088>090-091945- /O.CAN.KOUN.FF.A.0002.000000T0000Z-111010T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KIOWA-JACKSON-TILLMAN-COMANCHE-COTTON-WILBARGER-WICHITA-BAYLOR- ARCHER-CLAY- INCLUDING THE CITIES OF...HOBART...ALTUS...FREDERICK...LAWTON... WALTERS...VERNON...WICHITA FALLS...SEYMOUR...ARCHER CITY... HOLLIDAY...LAKESIDE CITY...HENRIETTA 137 PM CDT SUN OCT 9 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST OKLAHOMA AND NORTHERN TEXAS HAS BEEN CANCELLED. WIDESPREAD RAIN HAS NOW MOVED OUT OF THESE AREAS AN HEAVY RAINFALL IS NO LONGER EXPECTED. $$ OKZ039-045-100000- /O.CON.KOUN.FF.A.0002.000000T0000Z-111010T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEPHENS-JEFFERSON- INCLUDING THE CITIES OF...DUNCAN...WAURIKA 137 PM CDT SUN OCT 9 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHERN OKLAHOMA...INCLUDING THE FOLLOWING AREAS...JEFFERSON AND STEPHENS. * UNTIL 7 PM CDT THIS EVENING * WIDESPREAD SHOWERS WILL PERSIST TODAY ACROSS THE WATCH AREA. ALTHOUGH THE THREAT OF HEAVY RAIN HAS DIMINISHED...A FEW AREAS COULD STILL SEE ADDITIONAL AMOUNTS NEAR 1 INCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR WEATHER FORECASTS AND INFORMATION. MAKE PLANS TO GET TO HIGHER GROUND IF FLOODING HAPPENS. && $$
166 WGUS64 KOUN 091934 FFAOUN FLOOD WATCH NATIONAL WEATHER SERVICE NORMAN OK 234 PM CDT SUN OCT 9 2011 ...FLASH FLOOD WATCH CANCELLED... OKZ039-045-092045- /O.CAN.KOUN.FF.A.0002.000000T0000Z-111010T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEPHENS-JEFFERSON- INCLUDING THE CITIES OF...DUNCAN...WAURIKA 234 PM CDT SUN OCT 9 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHERN OKLAHOMA HAS BEEN CANCELLED. ALTHOUGH SOME LIGHT RAIN MAY CONTINUE THIS EVENING...HEAVY RAIN IS NO LONGER EXPECTED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood watch went out at Oct 8, 2:51 PM CDT, 4 minutes earlier.
Area forecast discussion, Oct 8, 2:51 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 251 PM CDT SAT OCT 8 2011 .DISCUSSION... MUCH ANTICIPATED RAINFALL EVENT IS UNDER WAY OVER WESTERN PARTS OF THE FORECAST AREA THIS AFTERNOON. RAINFALL AMOUNTS OVER ONE INCH ARE FAIRLY COMMON FROM WESTERN NORTH TEXAS INTO WESTERN OK. LEADING EDGE OF THE PRECIPITATION HAS ADVANCED EASTWARD A BIT FASTER THAN ANTICIPATED BUT APPEARS TO BE SLOWING THIS AFTERNOON. INITIAL LOW CONTINUES TO LIFT NEWD THROUGH ERN CO WITH ANOTHER SIGNIFICANT IMPULSE ROUNDING THE BASE OF THE TROUGH OVER NM/AZ. WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE TONIGHT INTO SUNDAY AS THE APCHG UPPER SYSTEM INTERACTS WITH PLUME OF DEEPER MOISTURE ARCS ACROSS WESTERN PARTS OF THE FA. CONDITIONS WILL REMAIN FAVORABLE FOR HEAVY RAIN THROUGH SUNDAY. ALTHOUGH FLASH FLOOD GUIDANCE VALUES WERE INITIALLY HIGH GIVEN THE LONG TERM DROUGHT IN THESE AREAS...THE POTENTIAL FOR EXCESSIVE RAINFALL APPEARS HIGH ENOUGH TO WARRANT A FLASH FLOOD WATCH FOR N TX AND SW OK. WILL WATCH THROUGH SUNDAY. MODELS NOW HAVE BEGUN TO SHIFT AXIS OF HEAVIER PRECIP EWD A BIT QUICKER AND ALSO LESSEN AMOUNTS AS THE UPPER SYSTEMS LIFTS NEWD. EVEN AFTER THIS WAVE LIFTS OUT... A WEAKER TROUGH PERSISTS NEARBY AND MOVES EAST OF THE AREA WEDNESDAY KEEPING AT LEAST SOME CHANCE OF RAIN IN THE FORECAST THROUGH WEDNESDAY. LATTER PART OF THE WEEK LOOKS DRY AS UPPER TROUGH DEVELOP TO THE EAST AND RIDGE BUILDS OVER THE ROCKIES. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 65 73 59 73 / 80 80 70 40 HOBART OK 64 68 57 75 / 90 80 40 20 WICHITA FALLS TX 66 75 62 78 / 100 90 60 30 GAGE OK 58 65 46 74 / 80 70 30 10 PONCA CITY OK 64 73 58 73 / 80 70 70 40 DURANT OK 67 81 61 76 / 40 60 60 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR OKZ033>038-044. TX...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR TXZ083>090. && 25/02
Hazardous weather outlook, Oct 8, 11:52 AM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1152 AM CDT SAT OCT 8 2011
OKZ004>048-050>052-TXZ083>090-091000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1152 AM CDT SAT OCT 8 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS ARE UNLIKELY THROUGH TONIGHT.
DISCUSSION...
NUMEROUS SHOWERS AND THUNDERSTORMS WILL AFFECT PORTIONS OF OKLAHOMA
AND WESTERN NORTH TEXAS THROUGH TONIGHT AS AN UPPER LEVEL STORM
SYSTEM CONTINUES TO INFLUENCE THE AREA. ENOUGH INSTABILITY MAY
DEVELOP AND COMBINE WITH STRONG WIND SHEAR TO PRODUCE STRONG TO
MARGINALLY SEVERE STORMS. IF THESE STORMS DEVELOP... STRONG WIND
GUSTS WILL BE THE MAIN CONCERN.
HOWEVER... THE MAIN IMPACT OF THE SHOWERS AND THUNDERSTORMS WILL BE
HEAVY RAIN. DESPITE THE DROUGHT CONDITIONS... HARD SOILS AND HEAVY
RAINFALLS MAY PRODUCE LOCALIZED FLOODING... ESPECIALLY IN PARTS OF
WESTERN OKLAHOMA AND WESTERN NORTH TEXAS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY OCT 9.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
HIGH CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH THE
WEEKEND...WITH RELATIVELY LOW CHANCES FOR SEVERE STORMS. HEAVY RAIN
AND FLOODING WILL CONTINUE TO BE A THREAT THROUGH THE WEEKEND.
THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE MIDDLE OF NEXT WEEK
BUT BECOME GRADUALLY LESS LIKELY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
SUNDAY.
MAXWELLIn the hours before
Special weather statement, Oct 8, 11:58 AM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1158 AM CDT SAT OCT 8 2011
OKZ023-027-035-038-039-044-045-081730-
CADDO OK-COMANCHE OK-COTTON OK-GRADY OK-JEFFERSON OK-KIOWA OK-
STEPHENS OK-
1158 AM CDT SAT OCT 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...COMANCHE...COTTON...
GRADY...JEFFERSON...KIOWA AND STEPHENS COUNTIES.
AT 1158 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6
MILES WEST OF BOONE TO RANDLETT...MOVING NORTHEAST AT 35 MPH. STRONG
WIND GUSTS ALONG AND AHEAD OF THIS LINE WILL BE POSSIBLE.
HAZARDS INCLUDE...
WIND GUSTS 40 TO 50 MPH...
LAT...LON 3457 9843 3500 9870 3523 9821 3479 9800
3420 9793 3413 9851The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 11:58 AM CDT | Special Weather Statement | OUN | Comanche, Cotton | 32 min |
Nearby
Flash Flood Watches in Oklahoma, 2011Flash Flood Watches in Texas, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.